Q. How to treat migraine and one side headache?

Answered by
Dr. Parth R Goswami
and medically reviewed by Dr. Nithila A
Published on Jul 27, 2019 and last reviewed on: Jul 31, 2019

Thank you doctor,

I have suffered from migraine, and my one side headache is more in every day. So please advise about migraine.

Dr. Parth R Goswami

Hematology Pathology
#

Hello,

Welcome to the icliniq.com.

For migraine, Ibuprofen can be prescribed SOS when a headache occurs. If no improvement with Brufen than Sumatriptan or Rizatriptan can be prescribed. Avoid bright light, loud noise exposure. Take atleast six to eight hours of sleep. Avoid fasting and take food both time in the afternoon and evening. Avoid constant work on the computer. You can consult nearby physician for detailed evaluation. I hope I have answered your question. Let me know if I can assist you further.

Also Read Answers From:

Related Questions & Answers


Can a migraine and a tension-type headache coexist?

Query: Hello doctor, In short, I have a baby who is now 9 months old. I have started having a visual aura (fortification spectrum) and migraine around two months ago. The aura was almost always on the left side of the vision and the headache (which was quite mild), was on the right side of my head, at the ...  Read Full >>


Answer: Hello, Welcome to icliniq.com. This looks like it is related to a subconscious anxiety and stress. It does not look like a migraine. However, the aura and the previous headache are classical of a migraine. A migraine and tension-type headache can co-exist. As your baby is 9 m...  Read Full

How long can I take Ibuprofen for pain from broken ribs?

Query: Hi doctor, I am a 65 year old female, and I fell 10 days back and broke one or two ribs. The only thing that brings any relief is Ibuprofen 800 mg. I need to know how often and for how long can I take Ibuprofen? I tried Oxycodone 10 mg, but it does not work that well. Thank you.  Read Full >>


Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, Ibuprofen is a strong painkiller, it should not often be taken, as it has many side effects like gastritis, liver and kidney damage. But in initial days of pain following rib fracture, pain is actually very severe. I suggest you try doing the following: Tram...  Read Full

I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full >>


Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.